# SDR CALA0700118

- Difficulty date: February 26, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 24,115 hours, 8,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A57101
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LIGHT SURFACE CORROSION AT LEFT SIDE Z-ANGLE AFT OF STA 986.5, LBL 32.  THE Z-ANGLE WAS REMOVED AND REPLACED IAW SRM 51-40-02.
